# SDR S2YA950028

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 2210 · Autopilot System
- Part: Rudder Boost Sys
- Part number: 1303800031
- Condition: Inoperative
- Location: Lt Engine
- Part time: 699 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

THE CREW OF FLIGHT NR 1902 AT MKE, ABORTED TAKEOFF ROLL AFTER THEY FELT RESISTANCE AT THEIR RUDDER PEDALS.  THE PROBLEM WAS THOUGHT TO BE THE RUDDER BOOST SYSTEM.  THEY RETURNED TO THE GATE AND MAINTENANCE MEL'D THE SYSTEM.  (M)
